MathSciNet Relay Station
MathSciNet bibliographic data
MR1013666 13C13 (65D07)
Billera, Louis J. The algebra of continuous piecewise polynomials. Adv. Math. 76 (1989), no. 2, 170–183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement